# SDR EIA2005061

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PAX DOOR 1R AT DOOR FRAME NR 4 BETWEEN STR 24R AND 25R OUTER SKIN CRACKED.  CRACKED SKIN TRIMMED OFF, NDT CONFIRMS CRACK FREE.  SKIN REPAIRED PER SRM 52-00-03 FIG 4.
